staple
With cedram.org

Search the site


Year 2013

1  2


Juan Arias de Reyna; Jérémy Toulisse
The $n$-th prime asymptotically
Vol. 25 no. 3 (2013), p. 521-555 Details
Noam D. Elkies; Daniel M. Kane; Scott Duke Kominers
Minimal $\mathcal{S}$-universality criteria may vary in size
Vol. 25 no. 3 (2013), p. 557-563 Details
Joshua Harrington; Andrew Vincent; Daniel White
The factorization of $f(x)x^n+g(x)$ with $f(x)$ monic and of degree $\le 2$.
Vol. 25 no. 3 (2013), p. 565-578 Details
Andrew Obus
Fields of moduli of three-point $G$-covers with cyclic $p$-Sylow, II
Vol. 25 no. 3 (2013), p. 579-633 Details
David Masser; Umberto Zannier
Bicyclotomic polynomials and impossible intersections
Vol. 25 no. 3 (2013), p. 635-659 Details
Tong Liu
The correspondence between Barsotti-Tate groups and Kisin modules when $p=2$
Vol. 25 no. 3 (2013), p. 661-676 Details
Shanwen Wang
Le système d’Euler de Kato
(Kato’s Euler system)
Vol. 25 no. 3 (2013), p. 677-758 Details
Dan Yasaki
Perfect unary forms over real quadratic fields
Vol. 25 no. 3 (2013), p. 759-775 Details
Christoph Aistleitner
On the limit distribution of the well-distribution measure of random binary sequences
Vol. 25 no. 2 (2013), p. 245-259 Details
Pilar Bayer; Iván Blanco-Chacón
Quadratic modular symbols on Shimura curves
Vol. 25 no. 2 (2013), p. 261-283 Details
Thomas Christ; Justas Kalpokas
Lower bounds of discrete moments of the derivatives of the Riemann zeta-function on the critical line
Vol. 25 no. 2 (2013), p. 285-305 Details
Jean-Claude Douai
2-Cohomology of semi-simple simply connected group-schemes over curves defined over $p$-adic fields
Vol. 25 no. 2 (2013), p. 307-316 Details
Víctor Cuauhtemoc García
On the distribution of sparse sequences in prime fields and applications
Vol. 25 no. 2 (2013), p. 317-329 Details
Karin Halupczok
Goldbach’s problem with primes in arithmetic progressions and in short intervals
Vol. 25 no. 2 (2013), p. 331-351 Details
Clemens Heuberger; Daniel Krenn
Optimality of the Width-$w$ Non-adjacent Form: General Characterisation and the Case of Imaginary Quadratic Bases
Vol. 25 no. 2 (2013), p. 353-386 Details
Matilde N. Lalín
Equations for Mahler measure and isogenies
Vol. 25 no. 2 (2013), p. 387-399 Details
Daniel C. Mayer
The distribution of second $p$-class groups on coclass graphs
Vol. 25 no. 2 (2013), p. 401-456 Details
Juanjo Rué; Paulius Šarka; Ana Zumalacárregui
On the error term of the logarithm of the lcm of a quadratic sequence
Vol. 25 no. 2 (2013), p. 457-470 Details
Jörn Steuding
Ergodic Universality Theorems for the Riemann Zeta-Function and other $L$-Functions
Vol. 25 no. 2 (2013), p. 471-476 Details
Xavier Xarles
Trivial points on towers of curves
Vol. 25 no. 2 (2013), p. 477-498 Details
Victoria Zhuravleva
Diophantine approximations with Fibonacci numbers
Vol. 25 no. 2 (2013), p. 499-520 Details
Pradipto Banerjee; Michael Filaseta; Carrie E. Finch; J. Russell Leidy
On classifying Laguerre polynomials which have Galois group the alternating group
Vol. 25 no. 1 (2013), p. 1-30 Details
Lior Bary-Soroker; Arno Fehm
Random Galois extensions of Hilbertian fields
Vol. 25 no. 1 (2013), p. 31-42 Details
Peter Bundschuh; Keijo Väänänen
Algebraic independence of the generating functions of Stern’s sequence and of its twist
Vol. 25 no. 1 (2013), p. 43-57 Details
Hao Chen
On a generalization of Craig lattices
Vol. 25 no. 1 (2013), p. 59-70 Details
Souad El Otmani; Armand Maul; Georges Rhin; Jean-Marc Sac-Épée
Integer Linear Programming applied to determining monic hyperbolic irreducible polynomials with integer coefficients and span less than 4
Vol. 25 no. 1 (2013), p. 71-78 Details
Christine Huyghe
Comparison theorem between Fourier transform and Fourier transform with compact support
Vol. 25 no. 1 (2013), p. 79-97 Details
Oleg Karpenkov
Multidimensional Gauss reduction theory for conjugacy classes of $\mathrm{SL}(n,\mathbb{Z})$
Vol. 25 no. 1 (2013), p. 99-109 Details
Paul Mercat
Construction de fractions continues périodiques uniformément bornées
(Construction of periodic continuous fractions uni- formly bounded)
Vol. 25 no. 1 (2013), p. 111-146 Details
Gabriele Nebe; Elisabeth Nossek; Boris Venkov
Low dimensional strongly perfect lattices. II: Dual strongly perfect lattices of dimension 13 and 15.
Vol. 25 no. 1 (2013), p. 147-161 Details

1  2